# SDR 98ZZZX2406

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001214
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP-4 CHECK PERFORMED AT AMR REGIONAL AIRCRAFT MAINTENANCE CENTER, SEAT TRACK FROM FRAMS 39 TO 41 HAVE CORRROSION IN LAVATORY.  REMOVED AND REPLACED IAW SRM 51-00-00. CAUSE OF DAMAGE:  LAVATORY/GALLEY SPILLS.
